Anonymous
Anonymous asked in HealthDiseases & ConditionsRespiratory Diseases · 7 months ago

What to do when your mom doesn't care if a medicine is killing you due to the side effects but forces you to take it daily?

it's a medicine for my anxiety. She stresses that I need it, but it is giving me breathing problems. I've been hospitalized for a long infection and got asthma since taking it. These nights I've been waking up because I cannot breath and go to sleep to go out into the living room and have another dose of beclate and try to breath. When I'm dead I hope she's happy.

5 Answers

Relevance
  • ?
    Lv 6
    7 months ago
    Favorite Answer

    Possibly she is too under the control of your psychiatrist. I really feel for you in this but I'm a little lost about what you can do. This is very wrong.

    Social workers, therapists would all stick up for the psychiatrist. Can you demand another psychiatrist?

    • Log in to reply to the answers
  • 7 months ago

    I would first talk to your main doctor as well as any hospital staff for options and also speak to your psychiatrist show them the proof of hospital stays and a doctors note or two couldn't hurt either see if you can't try a different medicine if it is truly the cause but there is a very slim chance it's something else

    I'm taking meds for depression and anxiety and all I can do is talk to my doctors and everyone and keep trying until we find something that works.

    • Log in to reply to the answers
  • Pearl
    Lv 7
    7 months ago

    i would take to sorneone in cps about it, that rnight be considered abuse

    • Log in to reply to the answers
  • 7 months ago

    Is lung / breathing problems a side effect of this medication? Or is that a separate issue?

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 7 months ago

    Listen to your parents as our Lord God commands

    • Log in to reply to the answers
Still have questions? Get answers by asking now.